Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What treatment should I undergo for my heart problem ?

I am a 48 yr old woman with heart palpitations for about 3 weeks, this has been going on. I went to emergency had blood work done and ekg ... nothing wrong. I am a diabetic..insulin dependent (Lantus) 22 units one time daily. 5/8 150 pounds. I have no shortness of breath , I again had a physical blood work fine...low on vitamin D. I feel like I am having some systoms of heart stuff, but is it in my mind? Dr did put me on Atenolol til she can rectify situation, stress test done on 4/30/11, no results yet. I am worried.
Asked On : Wed, 4 May 2011
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to
Health care Magic

As the ECG is normal nothing to worry... insulin is not related to palpitations..
atenolol will reduce the palpitations.. just get your thyroid profile done to rule out thyroid
disorders.. take care
Answered: Wed, 4 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor